Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


Posting to the communities has been restored. Our technical team is still completing ongoing maintenance, and you may experience some technical problems.Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

New to all of this
An_250957 posted:
Hello everyone, I am new to this site. February 22nd I had a RIND (reversible ischemic neurologic deficit or disorder, depending on which site), also known as a mini-stroke. The second day at the hospital I started to have tremors in my head, which felt like I was being shaken and electricity buzzing. Left side of face would then feel like electricity was running through it. Immediate after I would have a terrible headache in forehead and back of head above my neck. At first, it would take me hours to recover, and now it still occurs, but diminishes quicker with headaches only lasting a minute or so. The Neurologist recommends Lyrica for the seizures, which might also assist with the (in control) Fibromyalgia.

Is it common for a RIND to lead to seizures? Rather frustrating as I am an A type personality who works full time, commutes, and working on an MBA, but am off work at the moment. p.s. Bright lights send me over the top....
dancer86442 responded:
Hello, I apologize for the delay in answering. I hope you are still w/ us. Another Group was just discussing this topic & yes, it seems Heart problems of any kind can trigger seizure symptoms. And vice versus. As in the case of my Sister who already had EP b4 her heart issues.

Bright lites? Well, that is a known trigger for seizure activity in some people. You may have other triggers you are unaware of yet.

I am assuming your DR ran tests to determine seizure activity. Thus, the Lyrica. Yes, it is a Multi-purpose med. What you can do for now: Start a Journal ASAP More Info under our Tips on the rite. While transitioning onto Medication do not change any personal use items ie: shampoo, toothpaste, soaps, Laundry soaps etc. Eat Nutritiously! That can/will Help diminish &/or eliminate some side effects.

As for job & school. For now, take one day at a time. Lots of people w/ seizure disorders are in school & work. But, know your Rights. As posted on They have Tips for managing school & work, too. We should have more related links/articles posted in Resources. Trick is to find ways to keep stress levels under control Which means adequate sleep as well as mental health.

Keep asking questions. Keep Learning. It is the Best way to become your own Best Advocate! HUGS!

Love Candi

Helpful Tips

maybe not a seizure
A friend of mine had what he thought was a seizure. They could find nothing but he lost his license also. For one documented seizure. A ... More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Epilepsy Center